# SDR CA090302002

- Difficulty date: January 16, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Aircraft: CGOSR
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1B56
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSTALLED OVERHAULED FUEL PUMP ON ACFT 30/01/08, PUMP FAILED 16/01/09.
